# SDR ASAA2015082812942

- Difficulty date: August 28, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 20,236 hours, 6,104 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 13898
- Condition: Unknown
- Location: Nr 2 A/C Pack
- Part time: 20,264 hours, 6,111 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING LANDING CHECKLIST, ON RECALL, MASTER CAUTION ILLUMINATED, AIR CONDITION AND NR 2 PACK LIGHT ILLUMINATED.  FOLLOWED QRH CHECKLIST.  ACFT GROUNDED.  R & R RT PACK TEMP CONTROL VALVE IAW AMM 21-51-10/401.
